# SDR DALA2025041402900

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 76,710 hours, 29,718 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6712 FRAME DENTED AT ST 1340 S26 L. CORRECTIVE ACTION: REPAIRED ALC FRAME AT STA 1340 S26L IAW B757 SRM 53-00-07-2R-5. (0907699)
